# SDR REXA2013121002292

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N8943A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7943
- Aircraft time: 15,807 hours, 15,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY CABIN LIGHTS INOPERATIVE.  REPLACED NR 1 - 4 EMERGENCY BATTERY PACK IAW AMM 33-51-04.  OPERATIONS TESTED GOOD.  THIS CLEARS DM 020158.
